# SDR TWAA9915503

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 1 Hyd Sys
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NUMBER 1 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON IN FLIGHT AND THE -A- HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  IT WAS NECESSARY TO MANUALLY EXTEND THE LANDING GEAR.  THE NUMBER 1 ENGINE PUMP PRESSURE LINE HAD RUBBED THROUGH AT THE PYLON PASS THROUGH TO THE FUSELAGE.  REMOVED THE LINE AND ACCOMPLISHED A RING LOCK REPAIR PER MM 20-10-5.  CHECK-C 5-20-99 JFK.
